MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 20293400
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref#:(b)(4).Manufacturer's investigation: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device, have attached all the dhr, clinical conclusion: clinical evaluation of the event: it was reported that the wax guard has broken in the sound bore.It was also reported that microphones were blocked and had a muffled sound and tried to clear but was unable too.It is unclear if the wax guard broke while cleaning.There is no reports of harm to the user.No contact with authorized medical practitioner and no medical treatment reported.Device investigation concluded: pictures of device showed the mesh inside the wax guard was missing.The wax guard was a exchangeable item by customer, so it probably caused by customer handling.Clinical evaluation according to clin eval plan&rpt,other acc: hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: the cause of the issue is unknown.The wax guard mesh may have come loose through mechanical impact or customer handling.No specific harm was reported.The risk is deemed to be acceptable.Device investigation concluded: 1.Verified on returned n case, n case was full of wax 2.The mesh inside the wax guard was missing 3.The good wax guard was with mesh 4.The wax guard was an exchangeable item by customer, so it probably caused by customer handling manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
Estimated date of the event: (b)(6) 2024.It has been reported that the wax guard of an encased earmould has broken in the sound bore.It is unclear if the wax guard broke while cleaning.There is no reports of harm to the user.No contact with authorized medical practitioner and no medical treatment reported.No further follow up information expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20479044
Report Number3005650109-2024-00089
Device Sequence Number18209417
Product Code OSM
UDI-Device Identifier05708296140473
UDI-Public05708296140473
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20293400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown